Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js
Articles | Volume 12, issue 2
https://doi.org/10.5194/npg-12-171-2005
https://doi.org/10.5194/npg-12-171-2005
01 Feb 2005
 | 01 Feb 2005

A nonextensive entropy path to probability distributions in solar wind turbulence

M. P. Leubner and Z. Vörös

Viewed

Total article views: 2,236 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,114 962 160 2,236 187 177
  • HTML: 1,114
  • PDF: 962
  • XML: 160
  • Total: 2,236
  • BibTeX: 187
  • EndNote: 177
Views and downloads (calculated since 01 Feb 2013)
Created with Highstock 2.0.440172710161823243351015597191222492592111333322210HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 202501020304050
Cumulative views and downloads (calculated since 01 Feb 2013)
Created with Highstock 2.0.42,0982,1152,1422,1522,1682,1862,2092,2332,2361,0351,0451,0601,0651,0741,0811,1001,1121,114919923932934939948950961962144147150153155157159160160HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 202505001000150020002500

Cited

Latest update: 02 Apr 2025
Download
Share